Ghent University Academic Bibliography

Advanced

A difference scheme for multidimensional transfer equations with time delay

Svyatoslav I Solodushkin, Irina F. Yumanova and Rob De Staelen UGent (2017) JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. 318. p.580-590
abstract
This paper continues research initiated in [29]. We develop a finite difference scheme for a first order multidimensional partial differential equation including a time delay. This class of equations is used to model different time lapse phenomena, e.g. birds migration, proliferation of viruses or bacteria and transfer of nuclear particles. For the constructed difference schemes the order of approximation, stability and convergence order are substantiated. To conclude we support the obtained results with some test examples.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
partial delay differential equation, time delay, multidimensional transfer equation, difference scheme
journal title
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
J. Comput. Appl. Math.
volume
318
pages
11 pages
publisher
Elsevier
Web of Science type
Article
Web of Science id
000394067700052
ISSN
0377-0427
DOI
10.1016/j.cam.2015.12.011
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
7010684
handle
http://hdl.handle.net/1854/LU-7010684
date created
2015-12-15 10:35:13
date last changed
2017-08-25 09:17:48
@article{7010684,
  abstract     = {This paper continues research initiated in [29]. We develop a finite difference scheme for a first order multidimensional partial differential equation including a time delay. This class of equations is used to model different time lapse phenomena, e.g. birds migration, proliferation of viruses or bacteria and transfer of nuclear particles.
For the constructed difference schemes the order of approximation, stability and convergence order are substantiated.
To conclude we support the obtained results with some test examples.},
  author       = {Solodushkin, Svyatoslav I and Yumanova, Irina F. and De Staelen, Rob},
  issn         = {0377-0427},
  journal      = {JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS},
  keyword      = {partial delay differential equation,time delay,multidimensional transfer equation,difference scheme},
  language     = {eng},
  pages        = {580--590},
  publisher    = {Elsevier},
  title        = {A difference scheme for multidimensional transfer equations with time delay},
  url          = {http://dx.doi.org/10.1016/j.cam.2015.12.011},
  volume       = {318},
  year         = {2017},
}

Chicago
Solodushkin, Svyatoslav I, Irina F. Yumanova, and Rob De Staelen. 2017. “A Difference Scheme for Multidimensional Transfer Equations with Time Delay.” Journal of Computational and Applied Mathematics 318: 580–590.
APA
Solodushkin, S. I., Yumanova, I. F., & De Staelen, R. (2017). A difference scheme for multidimensional transfer equations with time delay. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 318, 580–590.
Vancouver
1.
Solodushkin SI, Yumanova IF, De Staelen R. A difference scheme for multidimensional transfer equations with time delay. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. Elsevier; 2017;318:580–90.
MLA
Solodushkin, Svyatoslav I, Irina F. Yumanova, and Rob De Staelen. “A Difference Scheme for Multidimensional Transfer Equations with Time Delay.” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 318 (2017): 580–590. Print.